# SDR COMA0160940

- Difficulty date: November 29, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 18,887 hours, 18,310 cycles
- Engine: Ge CF343A1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

FLIGHT #5553 LEFT ENGINE ROLLED  BACK TO IDLE THRUST DURING CRUSIE FLIGHT - 7 MINUTES LATER POWER RETURNED TO NORMAL.DEFERRED THE LEFT ENIGNE A.P.R. SYSTEM PER MEL.  AIRCRAFT CONTINUED SERVICE.
